# SDR YENA201907240422

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 47,583 hours, 17,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1031, BOS-HOU. CABIN ODOR ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); REF WO#1007031 TASK CARD A2117101-02 DECONTAMINATION OF ECS PERFORMED DECONTAMINATION PER TASK CARD. OPS CHECK OK FOR FLT SERVICE AT THIS TIME MCC NOTIFIED MX-4 UPDATED PLACARD REMOVED DISPATCH NOTIFIED 85067.
